# SDR REXA2017010600010

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 21,525 hours, 13,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.   REMOVED AND REPLACED THE LAMP IAW AMM 33-51-15.  OPSCHECKED GOOD.
